RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 51, Issue 4  


A Lie algebra with a single defining relation need not be residually finite
S. A. Agalakov
3
Asymptotic behavior of the spectra of second-order non-self-adjoint systems of differential operators
K. Kh. Boimatov
8
Approximation of a bounded solution of a difference equation by solutions of corresponding boundary problems in Banach space
M. F. Gorodnii
17
Two-layer projection-difference method with a splitting operator for the wave equation
A. A. Zlotnik
23
Newton's principle for the wave equation
I. A. Kipriyanov, Yu. V. Zasorin
36
Extended modules of truncated polynomials and exterior powers over a finite special linear group
A. S. Kleshchev
43
Homogeneous structures on manifolds: Differential geometry from the point of view of differential equations
V. V. Lychagin
54
Problem of instrusion in a stratified viscous fluid for three space variables
V. N. Maslennikova, A. I. Ginnatullin
69
Refutation of a theorem of Diliberto and Straus
V. A. Medvedev
78
Construction of $(k+1)$-orbits of permutation groups from their $k$-orbits
V. B. Mnukhin
81
Union of derivative chains of two quadratic pencils of unbounded operators
I. V. Mustyatsa
85
Generating triples of involutions of alternating groups
J. N. Nuzhin
91
How does one determine the rate of convergence of a sequence of iterations?
P. G. Ovchinnikov
96
Evolution of the complex spectrum of a periodic operator
M. A. Pankratov
101
Method of a stationary phase for the Laplace–Radon transforms
B. Yu. Sternin, V. E. Shatalov
109
Boundary equations in nonstationary diffraction problems for elastic waves on three-dimensional cracks
I. Yu. Chudinovich
119
Operator analogs of VKB-type estimates and the solvability of boundary-value problems
S. L. Edelstein
124

Brief Communications
Order estimates for best approximations and moduli of continuity of the sum of a trigonometric series with Quasi-monotone coefficients
A. S. Belov
132
Width of the Hardy classes $H^p$ in weighted $L_p$ spaces
O. G. Parfenov
134
Sums of multiplicative functions with shifted arguments
M. B. Khripunova
136
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019